# SDR UALA2011011000133

- Difficulty date: January 8, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 31,814 hours, 12,936 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 7L AND 22L EMERGENCY EXIT LIGHTS WERE INOP UPON ARRIVAL.  RELAMPED EMERGENCY EXIT LIGHTS AT SEAT LOCATIONS 7L AND 22L.  WORK ACP BY TIMCO MECH NR 306413 AND INSP BY QC NR 81 ON BASE N-R P3998X.
